About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 806537, 12 pages
http://dx.doi.org/10.1155/2014/806537
Research Article

Some Convergence and Stability Results for the Kirk Multistep and Kirk-SP Fixed Point Iterative Algorithms

1Department of Mathematics, Yildiz Technical University, Davutpasa Campus, Esenler, 34220 Istanbul, Turkey
2Department of Mathematical Engineering, Yildiz Technical University, Davutpasa Campus, Esenler, 34210 Istanbul, Turkey
3Department of Mathematics, Indiana University, Bloomington, IN 47405-7106, USA

Received 1 July 2013; Accepted 10 November 2013; Published 3 February 2014

Academic Editor: Micah Osilike

Copyright © 2014 Faik Gürsoy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. E. Rhoades and S. M. Şoltuz, “The equivalence between Mann-Ishikawa iterations and multistep iteration,” Nonlinear Analysis: Theory, Methods & Applications, vol. 58, no. 1-2, pp. 219–228, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  2. F. Gürsoy, V. Karakaya, and B. E. Rhoades, “Data dependence results of new multistep and Siterative schemes for contractive-like operators,” Fixed Point Theory and Applications, vol. 2013, article 76, 2013. View at Publisher · View at Google Scholar
  3. G. Das and J. P. Debata, “Fixed points of quasinonexpansive mappings,” Indian Journal of Pure and Applied Mathematics, vol. 17, no. 11, pp. 1263–1269, 1986. View at MathSciNet
  4. M. A. Noor, “New approximation schemes for general variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 251, no. 1, pp. 217–229, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  5. R. P. Agarwal, D. O'Regan, and D. R. Sahu, “Iterative construction of fixed points of nearly asymptotically nonexpansive mappings,” Journal of Nonlinear and Convex Analysis, vol. 8, no. 1, pp. 61–79, 2007. View at Zentralblatt MATH · View at MathSciNet
  6. S. Ishikawa, “Fixed points by a new iteration method,” Proceedings of the American Mathematical Society, vol. 44, pp. 147–150, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Thianwan, “Common fixed points of new iterations for two asymptotically nonexpansive nonself-mappings in a Banach space,” Journal of Computational and Applied Mathematics, vol. 224, no. 2, pp. 688–695, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W. Phuengrattana and S. Suantai, “On the rate of convergence of Mann, Ishikawa, Noor and SP-iterations for continuous functions on an arbitrary interval,” Journal of Computational and Applied Mathematics, vol. 235, no. 9, pp. 3006–3014, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. W. Takahashi, “Iterative methods for approximation of fixed points and their applications,” Journal of the Operations Research Society of Japan, vol. 43, no. 1, pp. 87–108, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. F. Gürsoy, V. Karakaya, and B. E. Rhoades, “The equivalence among new multistep iteration, siteration and some other iterative schemes,” http://arxiv.org/abs/1211.5701v3.
  12. M. A. Krasnoselkij, “Two remarks on the method of successive approximations,” Uspekhi Matematicheskikh Nauk, vol. 63, no. 1, pp. 123–127, 1955. View at MathSciNet
  13. E. Picard, “Memoire sur la theorie des equations aux derivees partielles et la methode des approximations successives,” Journal de Mathématiques Pures et Appliquées, vol. 6, pp. 145–210, 1890.
  14. N. Hussain, R. Chugh, V. Kumar, and A. Rafiq, “On the rate of convergence of Kirk-type iterative schemes,” Journal of Applied Mathematics, vol. 2012, Article ID 526503, 22 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. Chugh and V. Kumar, “Stability of hybrid fixed point iterative algorithms of Kirk-Noor type in normed linear space for self and nonself operators,” International Journal of Contemporary Mathematical Sciences, vol. 7, no. 21–24, pp. 1165–1184, 2012. View at Zentralblatt MATH · View at MathSciNet
  16. M. O. Olatinwo, “Some stability results for two hybrid fixed point iterative algorithms in normed linear space,” Matematichki Vesnik, vol. 61, no. 4, pp. 247–256, 2009. View at MathSciNet
  17. W. A. Kirk, “On successive approximations for nonexpansive mappings in Banach spaces,” Glasgow Mathematical Journal, vol. 12, pp. 6–9, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Urabe, “Convergence of numerical iteration in solution of equations,” Journal of Science of the Hiroshima University A, vol. 19, pp. 479–489, 1956. View at MathSciNet
  19. A. M. Harder and T. L. Hicks, “A stable iteration procedure for nonexpansive mappings,” Mathematica Japonica, vol. 33, no. 5, pp. 687–692, 1988. View at MathSciNet
  20. A. M. Harder and T. L. Hicks, “Stability results for fixed point iteration procedures,” Mathematica Japonica, vol. 33, no. 5, pp. 693–706, 1988. View at MathSciNet
  21. A. M. Ostrowski, “The round-off stability of iterations,” Zeitschrift für Angewandte Mathematik und Mechanik, vol. 47, pp. 77–81, 1967. View at Publisher · View at Google Scholar · View at MathSciNet
  22. A. M. Harder, Fixed point theory and stability results for fixed points iteration procedures [Ph.D. thesis], University of Missouri-Rolla, 1987.
  23. B. E. Rhoades, “Fixed point theorems and stability results for fixed point iteration procedures,” Indian Journal of Pure and Applied Mathematics, vol. 21, no. 1, pp. 1–9, 1990. View at MathSciNet
  24. B. E. Rhoades, “Fixed point theorems and stability results for fixed point iteration procedures. II,” Indian Journal of Pure and Applied Mathematics, vol. 24, no. 11, pp. 691–703, 1993. View at MathSciNet
  25. V. Berinde, “Summable almost stability of fixed point iteration procedures,” Carpathian Journal of Mathematics, vol. 19, no. 2, pp. 81–88, 2003. View at Zentralblatt MATH · View at MathSciNet
  26. V. Berinde, “On the stability of some fixed point procedures,” Buletinul Ştiinţific al Universităţii Baia Mare, vol. 18, no. 1, pp. 7–14, 2002. View at Zentralblatt MATH · View at MathSciNet
  27. M. O. Osilike, “On stability results for fixed point iteration procedures,” Journal of the Nigerian Mathematical Society, vol. 14-15, pp. 17–29, 1996. View at MathSciNet
  28. M. O. Osilike, “Stability results for the Ishikawa fixed point iteration procedure,” Indian Journal of Pure and Applied Mathematics, vol. 26, no. 10, pp. 937–945, 1995. View at Zentralblatt MATH · View at MathSciNet
  29. M. O. Osilike and A. Udomene, “Short proofs of stability results for fixed point iteration procedures for a class of contractive-type mappings,” Indian Journal of Pure and Applied Mathematics, vol. 30, no. 12, pp. 1229–1234, 1999. View at MathSciNet
  30. M. O. Olatinwo, “Some stabilty results for two hybrid fixed point iterative algorithms of Kirk-Ishikawa and Kirk-Mann type,” Journal of Advanced Mathematical Studies, vol. 1, no. 1-2, pp. 87–96, 2008. View at MathSciNet
  31. M. O. Olatinwo, “Some unifying results on stability and strong convergence for some new iteration processes,” Acta Mathematica Academiae Paedagogicae Nyiregyhaziensis, vol. 25, no. 1, pp. 105–118, 2009. View at MathSciNet
  32. C. O. Imoru and M. O. Olatinwo, “On the stability of Picard and Mann iteration processes,” Carpathian Journal of Mathematics, vol. 19, no. 2, pp. 155–160, 2003. View at MathSciNet
  33. M. O. Olatinwo, O. O. Owojori, and C. O. Imoru, “On some stability results for fixed point iteration procedure,” Journal of Mathematics and Statistics, vol. 2, no. 1, pp. 339–342, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  34. M. O. Olatinwo, O. O. Owojori, and C. O. Imoru, “Some stability results on Krasnolslseskij and Ishikawa fixed point iteration procedures,” Journal of Mathematics and Statistics, vol. 2, no. 1, pp. 360–362, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  35. M. O. Olatinwo, O. O. Owojori, and C. O. Imoru, “Some stability results for fixed point iteration processes,” The Australian Journal of Mathematical Analysis and Applications, vol. 3, no. 2, pp. 1–7, 2006. View at MathSciNet
  36. V. Berinde, Iterative Approximation of Fixed Points, vol. 1912, Springer, Berlin, Germany, 2nd edition, 2007. View at MathSciNet
  37. V. Berinde, “On the convergence of the Ishikawa iteration in the class of quasi contractive operators,” Acta Mathematica Universitatis Comenianae, vol. 73, no. 1, pp. 119–126, 2004. View at Zentralblatt MATH · View at MathSciNet
  38. R. Kannan, “Some results on fixed points,” Bulletin of the Calcutta Mathematical Society, vol. 60, pp. 71–76, 1968. View at Zentralblatt MATH · View at MathSciNet
  39. R. Kannan, “Construction of fixed points of a class of nonlinear mappings,” Journal of Mathematical Analysis and Applications, vol. 41, pp. 430–438, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. B. E. Rhoades, “Fixed point iterations using infinite matrices,” Transactions of the American Mathematical Society, vol. 196, pp. 161–176, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  41. B. E. Rhoades, “Comments on two fixed point iteration methods,” Journal of Mathematical Analysis and Applications, vol. 56, no. 3, pp. 741–750, 1976. View at Publisher · View at Google Scholar · View at MathSciNet
  42. M. O. Olatinwo, “Convergence and stability results for some iterative schemes,” Acta Universitatis Apulensis, no. 26, pp. 225–236, 2011. View at MathSciNet
  43. Ş. M. Şoltuz and T. Grosan, “Data dependence for Ishikawa iteration when dealing with contractive-like operators,” Fixed Point Theory and Applications, vol. 2008, Article ID 242916, 7 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet